MAUDE Adverse Event Report: RELIANCE MEDICAL SYSTEMS RMS PEDICLE SCREW SYSTEM; 6.5X50MM POLYAXIAL SCREW, TI

RELIANCE MEDICAL SYSTEMS RMS PEDICLE SCREW SYSTEM; 6.5X50MM POLYAXIAL SCREW, TI
Model Number 6-65-050
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Reliance 6.5mmx50mm polyaxial screw, ti, is part of the rms pedicle screw system.Reliance medical systems was made aware of the broken screw, on (b)(6) 2021 via email from field rep (b)(6).Implantation of device was performed on (b)(6) 2017 by dr.(b)(6) at (b)(6) hospital.Dr.(b)(6) discovered the broken screw during revision on (b)(6) 2021.Physician reported there was no harm or injury to the patient.Screw head was removed and the embedded screw shaft was left in the bone per physician.It is unknown when or how the screw broke.

Brand Name
RMS PEDICLE SCREW SYSTEM
Common Device Name
6.5X50MM POLYAXIAL SCREW, TI
Manufacturer (Section D)
RELIANCE MEDICAL SYSTEMS
545 west 500 south, ste 100
bountiful UT 84010
Manufacturer Contact
jordan hendrickson
545 west 500 south, ste 100
bountiful, UT 84010
8012953280
MDR Report Key12829163
Report Number3006088942-2021-00002
Device Sequence Number19811511
Product Code NKB
UDI-Device Identifier00842566105702
UDI-Public00842566105702
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K081978
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6-65-050
Device Catalogue Number6-65-050
Device Lot NumberCT17B041
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/12/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/17/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age70 YR
Patient SexMale